Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Oesterlé, Joseph
Nouvelles approches du «théorème» de Fermat. Séminaire Bourbaki, 30 (1987-1988), Exp. No. 694, 22 p.
Full text djvu | pdf | Reviews MR 992208 | Zbl 0668.10024 | 8 citations in Numdam

stable URL: http://www.numdam.org/item?id=SB_1987-1988__30__165_0

Bibliography

[A,L] A.O.L. Atkin et J. Lehner - Hecke operators on Γo(m) , Math. Ann. 185 (1970), 134-160.  Zbl 0177.34901
[Ca] H. Carayol - Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. ENS 19 (1986), 409-468.
Numdam |  MR 870690 |  Zbl 0616.10025
[D,R] P. Deligne et M. Rapoport - Les schémas de modules de courbes elliptiques, Modular Functions of One Variable II, Lecture Notes in Math. 349 (1972), 143-316.  MR 337993 |  Zbl 0281.14010
[D,S] P. Deligne et J.-P. Serre - Formes modulaires de poids 1 , Ann. Sci. ENS 7 (1974), 507-530.
Numdam |  MR 379379 |  Zbl 0321.10026
[Fa] G. Faltings - Endlichkeitsätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983) , 349-366.  MR 718935 |  Zbl 0588.14026
[Fl] M. Flexor - Points de torsion des courbes elliptiques sur un corps de nombres fixé (d'après les notes de G. Frey), preprint, 1987.
[Fr] G. Frey - Links between stable elliptic curves and certain diophantine equations, Ann. Univ. Saraviensis, Ser. Math. 1 (1986) , 1-40.  MR 853387 |  Zbl 0586.10010
[Gr] A. Grothendieck - SGA 7 I, Exposé IX, Lecture Notes in Math. 288.
[He 1] Y. Hellegouarch - Points d'ordre fini des courbes elliptiques, C.R. Acad. Sc. Paris 273 (1971), 540-543.  MR 289514 |  Zbl 0226.10023
[He 2] Y. Hellegouarch - Courbes elliptiques et équation de Fermat, thèse, Besançon, 1972.
[He 3] Y. Hellegouarch - Points d'ordre 2ph sur les courbes elliptiques, Acta arithmetica 26 (1975), 253-263.
Article |  MR 379507 |  Zbl 0264.14007
[H,S] M. Hindry et J.H. Silverman - The canonical height and integral points on elliptic curves, Invent. math. 93 (1988), 419-450.  MR 948108 |  Zbl 0657.14018
[J,L] B. Jordan et R. Livné - On the Néron model of Jacobians of Shimura Curves, Compositio Math. 60 (1986), 227-236.
Numdam |  MR 868139 |  Zbl 0609.14018
[Ka] N. Katz - p-adic properties of modular schemes and modular forms, Lecture Notes in Math. 350 (1973), 69-190.  MR 447119 |  Zbl 0271.10033
[La] S. Lang - Elliptic curves : Diophantine analysis, Grundlehren der math. Wissenschaften, Vol. 231, Springer, 1978.  MR 518817 |  Zbl 0388.10001
[Ms] R.C. Mason - Diophantine equations over function fields, London Math. Soc. Lecture Notes, Vol. 96, Cambridge, 1984.  MR 754559 |  Zbl 0533.10012
[M] D.W. Masser - On Szpiro's conjecture, preprint, 1986.
[Ma 1] B. Mazur - Courbes elliptiques et symboles modulaires, Sém. Bourbaki, exposé n° 414, Lecture Notes in Math. 317, 1973.
Numdam |  MR 429921 |  Zbl 0276.14012
[Ma 2] B. Mazur - Modular curves and the Eisenstein ideal, Publ. math. de l'IHES 47 (1977), 33-186.
Numdam |  MR 488287 |  Zbl 0394.14008
[Ma 3] B. Mazur - Lettre à J.-F. Mestre, 16 août 1985.
[M,O] J.-F. Mestre et J. Oesterlé - Courbes de Weil semi-stables de discriminant une puissance m-ième, à paraître.
Article |  Zbl 0693.14004
[Ra] M. Raynaud - Spécialisation du foncteur de Picard, Publ. math. de l'IHES 38 (1970), 27-76.
Numdam |  MR 282993 |  Zbl 0207.51602
[R] P. Ribenboim - 13 lectures on Fermat's last theorem, Springer-Verlag, 1979.  MR 551363 |  Zbl 0456.10006
[Ri 1] K. Ribet - Galois action on division points of abelian varieties with real multiplications, Amer. J. of Math. 98 (1976), 751-804.  MR 457455 |  Zbl 0348.14022
[Ri 2] K. Ribet - On modular representations of Gal(Φ/Φ) arising from modular forms, preprint, 1987.
[Se 1] J.-P. Serre - Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259-331  MR 387283 |  Zbl 0235.14012
(= Oeuvres, t. III, 1-73).
[Se 2] J.-P. Serre - Lettre à J.-F. Mestre, 13 août 1985. (Publiée dans Contemporary Mathematics 67 (1987), 263-268.)  MR 902597 |  Zbl 0629.14016
[Se 3] J.-P. Serre - Sur les représentations modulaires de degré 2 de Gal(Φ,Φ) , Duke Math. J. 54 (1987), 179-230.
Article |  Zbl 0641.10026
[Se 4] J.-P. Serre - Lettre à K. Ribet, 15 avril 1987.
[S,T] C.L. Stewart et R. Tijdeman - On the Oesterlé - Masser conjecture, Monatshefte für Mathematik 102 (1986), 251-257.
Article |  MR 863221 |  Zbl 0597.10042
[Sz] L. Szpiro - La conjecture de Mordell [d'après Faltings], Sém. Bourbaki 1983-84, exposé n° 619, Astérisque 121- 122 (1985), 93-103.
Numdam |  Zbl 0591.14027
[T,W] J.W. Tanner et S.S. Wagstaff - New congruences for the Bernoulli Numbers, Math. of Computation 48 (1987), 341-350.  MR 866120 |  Zbl 0613.10012
[Ta] J. Tate - Algorithm for determining the type of a singular fiber in an elliptic pencil, Modular Functions of One Variable IV, Lecture Notes in Math. 476 (1975), 33-52.  MR 393039
[Vo] P. Vojta - Diophantine Approximation and Value Distribution Theory, Lecture Notes in Math. 1239, 1987.  MR 883451 |  Zbl 0609.14011
[We] A. Weil - Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168 (1967), 149-156 (= Oeuvres Sci. [1967a]).  MR 207658 |  Zbl 0158.08601
Copyright Cellule MathDoc 2014 | Credit | Site Map